On languages satisfying “interchange lemma”
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 1, pp. 71-79.
@article{ITA_1993__27_1_71_0,
     author = {Mitrana, Victor},
     title = {On languages satisfying {\textquotedblleft}interchange lemma{\textquotedblright}},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {71--79},
     publisher = {EDP-Sciences},
     volume = {27},
     number = {1},
     year = {1993},
     zbl = {0770.68083},
     mrnumber = {1213422},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1993__27_1_71_0/}
}
TY  - JOUR
AU  - Mitrana, Victor
TI  - On languages satisfying “interchange lemma”
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1993
DA  - 1993///
SP  - 71
EP  - 79
VL  - 27
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1993__27_1_71_0/
UR  - https://zbmath.org/?q=an%3A0770.68083
UR  - https://www.ams.org/mathscinet-getitem?mr=1213422
LA  - en
ID  - ITA_1993__27_1_71_0
ER  - 
Mitrana, Victor. On languages satisfying “interchange lemma”. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 27 (1993) no. 1, pp. 71-79. http://www.numdam.org/item/ITA_1993__27_1_71_0/

1. J. M. Autebert and L. Boasson, Generators of Cones and Cylinders, Formal Languages Theory: Perspectives and Open Problems, R. V. BOOK Ed., Acad. Press, 1980, pp. 49-88.

2. J. Berstel, Sur les mots sans carré définis par un morphisme, Lecture Notes in Comput Sci., 1979, 71, pp. 16-25. | MR 573232 | Zbl 0425.20046

3. L. Boasson and S. Horvath, On language satisfying Ogden's lemma, R.A.I.R.O. Inform. Theor. Appl., 1978, 12, pp. 193-199. | Numdam | MR 510636 | Zbl 0387.68054

4. J. Dassow and Gh. Paun, Regulated rewriting in formal language theory, Akademie-Verlag, Berlin, 1989. | MR 1067543 | Zbl 0697.68067

5. S. A. Greibach, A note on undecidable properties of formal languages, Math. Syst. Theory, 1968, 2, 1, pp. 1-6. | MR 225609 | Zbl 0157.01902

6. S. Marcus, Algebraic linguistics. Analytical models, New York, London, Academic Press, 1967. | MR 225610 | Zbl 0174.02402

7. W. Ogden, A helpful result for proving inherent ambiquity, Math. Syst. Theory, 1968, 2, pp. 191-197. | MR 233645 | Zbl 0175.27802

8. W. Ogden, R. Ross and K. Winklemann, An "interchange lemma" for context-free languages, S.I.A.M. J. Comput., 1985, 14, pp. 410-415. | MR 784746 | Zbl 0601.68051

9. S. Sokolowski, A method for proving programming language non context-free, Inf. Proc. Lett., 1978, 7, pp. 151-153. | MR 475012 | Zbl 0384.68071